Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariant measure, the recurrence theorem, and the ergodic theorem.


Author: Fred B. Wright
Journal: Proc. Amer. Math. Soc. 11 (1960), 605-609
MSC: Primary 28.75; Secondary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1960-0133428-2
MathSciNet review: 0133428
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1948. MR 0029876 (10:673a)
  • [2] N. Dunford and J. Schwartz, Linear operators. Part I, New York, Interscience, 1958.
  • [3] I. E. Segal, Equivalences of measure spaces, Amer. J. Math. vol. 73 (1951) pp. 275-313. MR 0041191 (12:809f)
  • [4] F. B. Wright, Recurrence theorems and operators on Boolean algebras, to appear in Proc. London Math. Soc. MR 0130197 (24:A64)
  • [5] -, The converse of the individual ergodic theorem, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 415-420. MR 0117318 (22:8099)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.75, 28.70

Retrieve articles in all journals with MSC: 28.75, 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0133428-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society